Compare to the active ingredient in Zyrtec®. The active ingredient in GoodSense® All Day Allergy is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another.
GoodSense® All Day Allergy is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Each tablet contains 10 mg of Cetirizine Hydrochloride, the original prescription strength. It provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
Active ingredient (in each tablet): Cetirizine HCI 10 mg, antihistamine.
Inactive ingredients: corn starch, FD&C blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin.